MathSciNet Relay Station
MathSciNet bibliographic data
MR928948 58F10 (34C30 92A15)
Hirsch, Morris W. Systems of differential equations which are competitive or cooperative. III. Competing species. Nonlinearity 1 (1988), no. 1, 51–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement